THE ASYMPTOTIC BEHAVIOR OF SOLUTIONS OF DISCRETE NONLINEAR FRACTIONAL EQUATIONS


Bayram M., SEÇER A. , Adiguzel H.

FRACTIONAL CALCULUS AND APPLIED ANALYSIS, vol.23, no.5, pp.1472-1482, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 5
  • Publication Date: 2020
  • Doi Number: 10.1515/fca-2020-0073
  • Title of Journal : FRACTIONAL CALCULUS AND APPLIED ANALYSIS
  • Page Numbers: pp.1472-1482

Abstract

In this study, we consider a class of nonlinear fractional difference equa- tions following form: